Ototoxity Related Question

Discussion in 'Support' started by Greg Clarke, Oct 2, 2014.

tinnitus forum
    1. Greg Clarke

      Greg Clarke Member Benefactor

      Location:
      Wicklow, Ireland
      Tinnitus Since:
      08/2006
      Cause of Tinnitus:
      Acoustic Trauma, Live Music
      Just a quick one guys, this came up at a discussion last night. What kind of doses of say Ibuprofen would you need to be taking to see an Ototoxic effect like tinnitus manifest?

      I'm more of the opinion that you'd need to be taking high doses regularly (i.e.>400mg), is this the consensus?
       
    2. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      11/14/2013
      Idk.. When i had a surgery i had to take 600 mg of it every 6 hours as needed.. And i was fine. Although i didnt take as planned cause i know in large doses it can cause T.
       
    3. Greg Clarke

      Greg Clarke Member Benefactor

      Location:
      Wicklow, Ireland
      Tinnitus Since:
      08/2006
      Cause of Tinnitus:
      Acoustic Trauma, Live Music
      That's what we were arguing over, what is the consensus of a large dose? Some people take a lot more than 400mg a week!

      Thanks for the reply!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.